About the Journal

The periodical Mathematical Problems of Computer Science of IIAP NAS RA has been published since 1963. It covers modern directions of theoretical and applied mathematics, informatics, and computer science. It is peer-reviewed journal focusing on:

  • Theory of Computation
  • Discrete Mathematics
  • Information Theory
  • Signal Processing
  • Artificial Intelligence
  • Security and Privacy
  • Data Analysis and Statistics
  • Distributed Computing
  • Design and Test
  • Applied Computing
  • Networks

The aim of the periodical is to familiarize the scientific community of various countries with the most important problems of a topical and promising nature. It accepts manuscripts in English with novel and previously unpublished results, original research papers, critical survey articles, book reviews, as well as papers that present experimental evidence or theoretical results bearing on the use of ideas from such theories in any field to which the ideas are relevant. All submitted articles will undergo a single-blind review by at least two independent reviewers.

 

Publication Frequency

The periodicity of the Periodical is two issues per year. The periodical is published with a volume of about 100 pages, with a print run of 100, as well as the published articles are available on the periodical's website. In the future the volume and periodicity can be increased. On occasion, special events or topics will be published as a Special Issue, prepared by a Guest Editor.

 

Article Processing Charges

The publication is free of charge, the content is open access to support global knowledge sharing.